# SDR AALA200801894

- Difficulty date: July 16, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 28,397 hours, 28,397 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 39567851
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - INFLIGHT T1544/16 JUL.  CREW REPORTED VIBRATION AND NOISE DURING CLIMB.  ACFT DID FLYBY AT SFO AND NOTICED RT FORWARD NOSE GEAR DOOR OPEN.  RETURNED TO SFO AND LANDED WITHOUT INCIDENT.  REPLACED RT FORWARD NOSE GEAR DOOR LINK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
